Translator Disclaimer
March, 1977 Improvement on Some Known Nonparametric Uniformly Consistent Estimators of Derivatives of a Density
R. S. Singh
Ann. Statist. 5(2): 394-399 (March, 1977). DOI: 10.1214/aos/1176343805

Abstract

Based on a random sample from a univariate distribution with density $f$, this note exhibits a class of kernel estimators of the $p$th order derivative $f^{(p)}$ of $f, p \geqq 0$ fixed. These estimators improve some known estimators of $f^{(p)}$ by weakening the conditions, sharpening the rates of convergence, or both for the properties of strong consistency, asymptotic unbiasedness and mean square consistency, each uniform on the real line.

Citation

Download Citation

R. S. Singh. "Improvement on Some Known Nonparametric Uniformly Consistent Estimators of Derivatives of a Density." Ann. Statist. 5 (2) 394 - 399, March, 1977. https://doi.org/10.1214/aos/1176343805

Information

Published: March, 1977
First available in Project Euclid: 12 April 2007

zbMATH: 0359.62032
MathSciNet: MR438575
Digital Object Identifier: 10.1214/aos/1176343805

Subjects:
Primary: 62G05

Rights: Copyright © 1977 Institute of Mathematical Statistics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.5 • No. 2 • March, 1977
Back to Top